ok let me describe you what my trainer gave to me;
i started in october with pripionat as testosteron and winstrol tablets as anabolic streoids.
my trainer told me to use pripionat as follows;
he injected 3 times ina week with a full of 2ml injector then after 2 weeks he increased this level to 3ml injector
this pripionat + winstrol tablet cure goes approximately 10 weeks
after this 10 weeks he changed my testosteron into enathat and use this as how he inject the pripionat.by the way i
was taking winstrol tablets with 2 tablets in a day .
meanwhile i was taking protein powders and aminoacids too.
2 or 2,5 months ago i quited using pripionat and cont.to take winstrol tablets 2 weeks more. at that 2 weeks there
was acnes appeared on my chest and face but there wer no acnes on any where on my body while i was using testosteron
.they are slowly dissappering now and my trainer says it is normal(as i looked to internet these acnes caused by
DHT).and for 2 weeks i used anabolic halo with muscletech testosteron amplifier.
My is not to have a body like a baloon just want to be seem good and to have some sharp body shape(that s why i used
winstrol as anabolic).
i have never done PCT.but when i asked to other trainers they told me that because of Jinekomasty i should take some
medicines.but i did not take my trainer says it is normal that you do not have Jinekomasty because you use steroids
in low quantites.
so i do not have Jinekomasty is it a luck or something?
my trainer now told me that it is also too late for PCT.ok now my trainer is telling me that lets make another cure
a Japan deca + Pripionat for 8 weeks to get ready for summer. but i do not trust him. can you help me?